# SDR SWIA971037

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118A
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER TRAVEL IS RESTRICTED IN FLIGHT WITH YAW DAMPER OFF.  REPLACED RUDDER A ACTUATOR IAW MM 27-20-00.  OPS CHECK GOOD WITH NO LEAKS NOTED.
